Generalized Schur functions and related de Branges-Rovnyak spaces in the banach space setting

Daniel Alpay, Olga Timoshenko, Prasad Vegulla, Dan Volok

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study the analogues of de Branges-Rovnyak spaces in the Banach space case. An important role is played by self-adjoint operators from the dual of a Banach space into the Banach space itself. A factorization theorem for such operators is proved in the case when they have a finite number of negative squares.

Original languageEnglish
Pages (from-to)449-472
Number of pages24
JournalIntegral Equations and Operator Theory
Volume65
Issue number4
DOIs
StatePublished - 1 Dec 2009

Keywords

  • De Branges-Rovnyak spaces
  • Positive operators
  • Realization theory
  • Reproducing kernel Pontryagin space
  • Schur functions

Fingerprint

Dive into the research topics of 'Generalized Schur functions and related de Branges-Rovnyak spaces in the banach space setting'. Together they form a unique fingerprint.

Cite this